Differentials of the second kind on mumford curves

Ehud De Shalit*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We define a p-adic analytic Hodge decomposition for the cohomology of Mumford curves, with values in a local system. When the local system is trivial, we give a new proof of Gerritzen's theorem, that this decomposition forms a variation of Hodge structure, in a family of Mumford curves.

Original languageAmerican English
Pages (from-to)1-16
Number of pages16
JournalIsrael Journal of Mathematics
Volume71
Issue number1
DOIs
StatePublished - Dec 1990

Fingerprint

Dive into the research topics of 'Differentials of the second kind on mumford curves'. Together they form a unique fingerprint.

Cite this